# SDR USAAD01182

- Difficulty date: November 22, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 3233 · Landing Gear Actuator
- Part: Link
- Part number: 3937030501
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MDT-PIT - FLT 1532 - AFTER TAKEOFF AND LANDING GEAR RETRACTION, THE LEFT MAIN GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  THE LANDING GEAR WAS CYCLED.  THE GEAR INDICATED ALL THREE GREEN WITH THE LANDING GEAR EXTENDED, BUT BOTH MAIN LANDING GEARS INDICATED UNSAFE UPON RETRACTION.  THE AIRCRAFT CONTINUED TO ITS DESTINATION AND INDICATED LANDING GEAR SAFE ON GEAR EXTENSION.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE BROKEN LEFT MAIN GEAR ACTUATOR LOWER INNER LINK AND THE CHAFED LEFT MLG GEAR ACTUATOR.  (M)
